U.S. doctors online nowAsk doctors free
A 26-year-old female asked:

can depakote sprinkles cause colored spots in vision constantly? have been taking depakote 15 years but only been seeing spots for 1 year.

1 doctor answer2 doctors weighed in
Dr. David Campbell
Ophthalmology 27 years experience
Floaters: Any time you have new spots, or floaters, in your vision you need to have retinal evaluation by an Ophthalmologist. They could indicate a retinal tear or detachment. There are other harmless causes, but please seek evaluation ASAP. If its been a year your risk is low, but you still need an exam.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.